# SDR COM31134

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210163
- Condition: Defective
- Location: Rt Engine
- Part time: 12,599 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

RIGHT PROPELLER VERY SLOW COMING OUT OF FEATHER.  THE OVERSPEED TEST DID NOT FUNCTION NORMAL.  REPLACED THE RIGHT PROPELLER OVERSPEED GOVERNOR.
